# SDR DALA2024122411974

- Difficulty date: December 3, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 59,409 hours, 41,799 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9536 -MISC/DE- DECLARED AN EMERGENCY DUE TO LEFT HYDRAULIC PUMP FAIL MESSAGE AND LEFT GENERATOR OFF MESSAGE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP AND THE LEFT IDG. ALL RETURN TO SERVICE TEST PASSED. (LP #0690281)
